# SDR HNAA2012062700836

- Difficulty date: June 27, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 59,707 hours, 66,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IS INOPERATIVE AT ROW 2.  R & R EMERGENCY LIGHT BULB AT ROW 2. OPS CHECKED GOOD.
